TITLE

Colchicine interaction

PUB. DATE
March 2005
SOURCE
Reactions Weekly;3/19/2005, Issue 1043, p10
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
Discusses a case report of an aged man who was receiving colchicine for long-term familial Mediterranean fever and a history of moderate chronic renal failure who developed symptoms of colchicine toxicity upon treatment with clarithromycin. Reference to a study by E. M. Nazal et al, published in the December 2004 issue of the "Annals of Pharmacotherapy"; Dosage of clarithromycin received by the man; Effect of the medication on his creatinine level.
ACCESSION #
16950539

 

Related Articles

  • Anakinra/colchicine.  // Reactions Weekly;Dec2015, Vol. 1580 Issue 1, p32 

    The article describes the case of a 30-year-old female patient who developed colchicine resistant familial Mediterranean fever (FMF), diarrhea, nausea and vomiting after being treated with colchicine and severe cutaneous reaction at the site of injection after taking off-label anakinra.

  • SALBUTAMOL NEBULIZATION IN THE TREATMENT OF HYPERKALEMIA. Sree, N. Karuna; Rao, R. Narasimha // International Journal of Pharma & Bio Sciences;Oct-Dec2011, Vol. 2 Issue 4, p104 

    Thirty patients with hyperkalemia (serum K+ levels > 5.5 meq/l) due to severe renal failure were included in the study.10mg salbutamol was given as nebulization over 10 mts in a propped up position through face mask and patient encouraged to take deep breath. Serum potassium levels at 0,1,4 and...

  • Ciclosporin.  // Reactions Weekly;5/12/2007, Issue 1151, p10 

    The article discusses a case report involving a 56-year-old woman who developed chronic real failure undergoing immunosuppressive therapy using ciclosporin, prednisone and azathioprine. The patient experienced higher urea nitrogen and creatinine levels and developed proteinuria. Renal biopsy...

  • Colchicine overdose.  // Reactions Weekly;Jul2014, Vol. 1509 Issue 1, p14 

    The article presents a case study of a nine-year-old girl who was diagnosed with Pelger-Huet anomaly and haemophagocytic lymphohistiocytosis (HLH) after being medicated with colchicine intoxication for familial mediterranean fever.

  • Daptomycin.  // Reactions Weekly;11/19/2011, Issue 1378, p14 

    The article describes the case of a 61-year-old man with chronic renal failure, who developed altered coagulation parameters, after receiving intravenous (IV) daptomycin for Staphylococcus epidermis endocarditis.

  • Tigecycline.  // Reactions Weekly;10/23/2010, Issue 1324, p34 

    The article describes the case of a 54-year-old woman with end-stage renal disease who presented with a severe coagulation disorder after treatment with tigecycline for peritonitis, referencing a study published in the October 2010 issue of the "Annals of Hematology."

  • Capecitabine.  // Reactions Weekly;2/5/2011, Issue 1337, p12 

    The article describes a case of renal failure that developed in a 68-year-old man with chronic renal insufficiency after inadvertent administration of oral capecitabine instead of mycophenolate.

  • Atazanavir.  // Reactions Weekly;3/6/2010, Issue 1291, p9 

    The article presents the case of a 37-year-old man with chronic renal insufficiency who developed acute renal failure while undergoing atazanavir treatment for HIV virus infection.

  • Lanthanum carbonate.  // Reactions Weekly;1/9/2010 Part 2 of 2, Issue 1283, p60 

    The article describes a case of febrile confusion and abdominal pain in a 75-year-old woman who had end-stage renal disease during treatment with lanthanum carbonate.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics